# SDR REXA2025082000824

- Difficulty date: July 22, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 39,741 hours, 28,632 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bushing
- Part number: 601R134001
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT WING AILERON LUGS LABELED E & F TO BE PREVIOUSLY OVERSIZED.  COMPLIED WITH STEPS NR 1, 4, 5, & 7 OF REO 690-57-51-456 REV.  FABRICATED O/S RT AILERON BUSHING.  HFEC PERFORMED IAW REO 690-57-51-456 REV -,  NO INDICATIONS NOTED.  C/W STEP 2 OF REO 690-57-51-456, REV --,  BORES ARE DAMAGE FREE. C/W LPI ON NEWLY FABRICATED BUSHINGS IAW REO 690-57-51-456 REV -- STEO 7.B. NO INDICATION NOTED.   APPLIED BRUSH CAD-PLATING TO  NEW BUSHINGS IAW STEP NR 7(C) OF REO 690-57-51-456 REV. --. INSTALLED FABRICATED BUSHINGS ON RT WING AILERON LUGS LABELED E & F IAW AMM 20-31-00-400-801-A01.
